i used to take 110 mg of methadone per day for about 2 and3/4 years. stopped cold turkey. lost 2 jobs over that stuff, but found that xanax helped my severe withdrawals and helped with my stress and depression. but i feel colder than i used to and do not know why. i see a nurse practioner and she is very nice, but not able to answer this question and problem
I was reading this and was struck because the same thing happens to me, but for me its with suboxone. Everytime I take it I get really cold for about 45 min. Strange! My doctors have never been able to tell me what is happening either. I wonder if it has anything to do with wd's. I don't know. Best wishes!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Im cold turkey on my 3rd day does anyone think a few darvocet will make me feel?
Posted 1 Feb 2010 • 1 answer
Posted 3 Mar 2010 • 2 answers
Detox cold turkey 95 mg off methadone, only option left, so acepting this we need advice, tips help!
Posted 15 May 2010 • 5 answers
Posted 13 Jun 2010 • 4 answers
Posted 2 Dec 2011 • 14 answers